# SDR SWAA093655

- Difficulty date: June 6, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 71,565 hours, 65,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND FUSELAGE SKIN CRACKED AT R1 DOOR LOWER HINGE CUTOUT AT BS 290, BETWEEN WL 233 TO WL 260.  REPAIRED SKIN PER EA.
